# SDR QXEA200400029

- Difficulty date: January 6, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 14,442 hours, 20,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CARGO DOOR SILL CORROSION AROUND NUT PLATES BOTTOM SIDE X571.00 AND YL40.00.  REMOVED CORROSION IAW CPM CHAPTER 4D(3A).
